# SDR USAABB97098

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 8731002511REV9
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND L1 DOOR EMERGENCY EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER.  (M)
